# SDR SWI2025F00174

- Difficulty date: November 16, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR - FWD OUTER HANDLE RECEPTACLE HAS DEEP GROOVE WORN FROM REPEATED HANDLE MISALIGNMENT WHILE BEING STOWED (MARKED)     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW AFT BAGGAGE BAY DOOR HOUSING REF-CRJ-900 SRM 51-42-21-001-001 A01 AND DWG CC670-38702 REV F, OPS TEST GOOD.COMPLIED WITH TASK 51-900-1002-SKY
